... taking them till i get my surgery and heal. i know i hane an addictive personality and will have a hard time kicking it. i heve been taking them for months. we thin we found the reason for the pain. so the time to quit is soon. a week or so. i need support on how to get off them safekly without rehab
I am in the sme boat and just to give you encouragement I have been in recovery for 30 years and I have had a few slips along the way but 9 days drinking out of 30 years is better than the alternative. You are wise to "ssense" this right away. We are all very smart!! I have to put my daughter to bed - she has the horrible flu but I will get back to you in the mornning - it's 2 am here in CA. You will be getting alot of advise from the people here and we will do whatever we can - hoping you have help there with you. It is just the road to sanity and control of your life so don't be scared - htwooh - thinking of you. Get some immodium and alot of things to drink. Damamine. helped me with the nausea - and helped a little with sleeping - I usually don'tsleep for 4 nights and alcohol or med withdrawal. I guess whatever the drug did - the opposite happens when we are in withdrawal. That is why we stay on it - we think we 'have' to function - I finally thought - what day is it that I 'can't' function so I can be in withdrawal and I could never find one so I just went puking 40 miles away to rehab one morning 30 years ago and I have never regretted it. If you can't then listen to the people here or at meetings who have been thru this and beleive it!! After my rehab I had the knowledge to understand it and then it was my own dam fault when I stupidly drank listerine or whatever I thought I just 'had to have'. Hope you feel better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
2nd surgery any other suggestions for pain med besides vicodin & oxycodone-give me severe headaches?
Posted 28 Jun 2010 • 2 answers
Posted 13 Oct 2010 • 3 answers
Posted 15 Dec 2011 • 1 answer
Posted 7 Aug 2013 • 1 answer
Posted 16 Apr 2015 • 1 answer